Equate 24 Hour Allergy, Cetirizine Hydrochloride Tablets, 10 mg, 90 Count
$17.46

Price Comparison

Description

Active Ingredient: Compare to the active ingredient of Zyrtec; cetirizine hydrochloride, an antihistamine, is approved for the treatment of both indoor and outdoor allergy symptoms 24-Hour Allergy Relief: Each tablet temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies, including itchy, watery eyes; runny nose; sneezing and itching of the nose or throat Indoor and Outdoor Allergy Relief: Equate 24 Hour Allergy temporarily relieves common indoor and outdoor allergy symptoms Original Prescription Strength: These allergy pills come in original prescription strength; cetirizine hydrochloride provides all day allergy relief for adults and children six years and over Antihistamine: Equate 24 Hour Allergy tablets block histamine to give you the allergy symptom relief you need; this product is gluten free

logo

Walmart

Top in Walmart

View all
View all